# SDR SWAA2015092144131

- Difficulty date: September 2, 2015
- Submitted: September 21, 2015
- Operation: Air carrier
- Aircraft: N936AT
- Make and model: Boeing 717-200
- Aircraft serial: 55058
- Aircraft time: 36,058 hours, 24,742 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Part number: 9910151
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN CUSP WEB CRACKED, BETWEEN BS 655 - 674 & RBL 45 - 58.  REPAIRED CUSP WEB IAW SRM.
